# SDR AALA201709269009

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 7,426 hours, 2,793 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ECAM WARNING FOR LAVATORY SMOKE LAV-D SOUNDED. WARNING LASTED A SECOND OR TWO, WENT OFF, AND THEN ANOTHER WARNING FOR A SECOND OR TWO . FLIGHT ATTENDANTS CHECKED LAVATORY D, NO SMOKE OR ANY INDICATION OF FIRE WAS FOUND. NO WARNINGS DURING LAST HOUR AND A HALF OF FLIGHT.  MAINTENANCE ACCOMPLISHED AN OPS CHECK OF LAVATORY D SMOKE DETECTION SYSTEM.  SYSTEM TESTED SATISFACTORY IAW AMM 26-17-00. NO FAULT NOTED.  AIRCRAFT WAS GROUNDED.
